# SDR EXDA961AA040209

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N961AA
- Make and model: Amd FALCON20
- Aircraft serial: 205
- Aircraft time: 20,360 hours, 14,481 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 85106R1419S01
- Condition: Corroded
- Location: Fire Warning
- Part time: 20,360 hours, 14,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2:30PM DEPARTED TOL FOR SDF ALL NORMAL UNTIL THE CREW NOTICED THE FIRE WHEEL WELL LIGHT WAS ILLUMINATED, HOWEVER THERE WAS NOT A HORN SOUNDING.  THE CREW NOTIFIED ATC AND DECLARED AN EMERGENCY AND RETURNED TO TOL AFTER FOLLOWING THE EMERGENCY PROCEDURES AND CHECKLISTS.  LANDED WITHOUT INCIDENT AND WAS TAXIED BACK TO THE FBO.  UPON INSPECTION THERE WAS NO SIGN OF FIRE.  MX WAS DISPATCHED TO TOL AND FOUND THE LT AFT FUSELAGE FAIRING CONNECTOR P/N 85106R1419S01, S/N NSN CORRODED.  REMOVED THE CONNECTOR, CLEANED THE CORROSION, REINSTALLED THE CONNECTOR AND OPERATIONAL TESTED THE SYSTEM IN ACCORDANCE WITH THE FALCON 20 MAINTENANCE MANUAL, CHAPTER 26.  NO DEFECTS NOTED.  WAS RETURNED BACK TO SERVICE.
